It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuromuscular Diseases Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-03-2007, 04:44 AM   #1
Newbie
(male)
 
Join Date: Sep 2007
Location: saint louis
Posts: 1
aeonrevolution HB User
Kenalog Steroid Injection --> Skin Indentation

A little over two days ago I got a kenalog shot from my ENT to help get rid of some allergies I was having problems with. I have had one of these at least once before in my life and didn't seem to have any odd side effects from it.

Anyways before I started to fall asleep tonight I noticed I had a two to three inch indentation at the spot where my lower back ends and my buttocks begins. It is only on the side where I received the injection, not both sides.

I found the thread here about Skin indentations and skimmed through the posts to find that steroids can cause this.

My question is will this be permanent and/or will it cause any harm to the muscle or bone. Thanks


 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:32 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!